# SDR AALA202211118333

- Difficulty date: September 23, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5313322820190
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. MAINTENANCE REPLACED THE CONTINUITY FITTING PER EA 339390.
